# SDR ASAA2023011243197

- Difficulty date: January 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536715130000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241LF HAS DELAMINATION ON LOWER SURFACE. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 241LF AT FR42 TO FR47. LBL30 TO LBL45 IAW A320 AMM 53-00-00-400-801-A-01.
